Martuscelli, P.N. (2020) Do immigrants disrupt the international order? REMHU: Revista Interdisciplinar da Mobilidade Humana, 28 (59). pp. 235-240. ISSN 1980-8585
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2021 The Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution License. (https://creativecommons.org/licenses/by/4.0/) |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Politics and International Relations (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 13 Oct 2021 08:48 |
Last Modified: | 15 Oct 2021 04:49 |
Status: | Published |
Publisher: | FapUNIFESP (SciELO) |
Refereed: | Yes |
Identification Number: | 10.1590/1980-85852503880005914 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:179091 |